Nagoya Mathematical Journal

Analytic structure of Schläfli function

Kazuhiko Aomoto

Full-text: Open access

Article information

Source
Nagoya Math. J. Volume 68 (1977), 1-16.

Dates
First available: 14 June 2005

Permanent link to this document
http://projecteuclid.org/euclid.nmj/1118796538

Mathematical Reviews number (MathSciNet)
MR0569685

Zentralblatt MATH identifier
0382.33010

Subjects
Primary: 14D05: Structure of families (Picard-Lefschetz, monodromy, etc.)
Secondary: 32C40 57D20

Citation

Aomoto, Kazuhiko. Analytic structure of Schläfli function. Nagoya Mathematical Journal 68 (1977), 1--16. http://projecteuclid.org/euclid.nmj/1118796538.


Export citation

References

  • [1] K. Aomoto, Les equations aux differences lineaires et les integrates des fonctions multiformes, J. Fac. Sci. Univ. Tokyo, 22 (1975), 271-297.
  • [2] K. Aomoto, Une remarque sur la solution des equations de Schlesinger et Lapp-Danilevski II (to be submitted to J. Fac. Sci. Univ. Tokyo).
  • [3] J. Cheeger and J. Simons, Differential characters and geometric invariants (preprint).
  • [4] K. T. Chen, Iterated integrals of differential forms and loop space homology, Ann. of Math. 97 (1973), 217-246.
  • [5] K. T. Chen, Iterated integrals, Fundamental groups and Covering Spaces, Trans. Amer. Math. Soc. 2O6 (1975), 83-98.
  • [6] H. S. M. Coxeter, The functions of Schlafli and Lobatschefsky, Quart. J. Math. 6 (1935), 13-29.
  • [7] P. Deligne, Theorie de Hodge II, Publ. Math. I.H.E.S. 40 (1971), 5-58.
  • [8] H. Hopf, Die curvatura integra Clifford-Kleinseher Raumformen, Naeh. v.d. Ges. d. Wiss., Gottingen, Mathem-physik. K.L. 1925.
  • [9] S. Iitaka, Logarithmic forms of algebraic varieties, J. Fac. Sci. Univ. Tokyo 23 (1976), 525-544.
  • [10] H. Kneser, Der Simplexinhalt in der nichteuklidischen Geometrie, Deutsch. Math. 1 (1936), 337-340.
  • [11] H. Poincare, Sur la generalisation d'un theoreme elementaire de geometrie, Comptes rendus T. 140 (1905), 113-117.
  • [12] W. Maier und A. Effenberger, Additive Inhaltmasse im positiv gekrummten Raum, Aeq. Math. 2 (1968), 304-318.
  • [13] A. N. Parsin, A generalization of Jacobian variety, Izv. Akad. Nauk. SSSR Ser. Mat. 30 (1966), 175-182.
  • [14] M. Sato, Singular orbits in prehomogeneous vector spaces, Lee. Notes at Univ. of Tokyo, 1972.
  • [15] L. Schlafli, On the multiple integral j jj dxdy - dz whose limits are pi axx b1y–hzQ9p20,'-,Pn0,and x2 y2 z2 1, Quart. J. of Math. 3 (I860), 54-68, 97-108. University of Tokyo